# SDR TAMF2024032019043

- Difficulty date: March 19, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N335QT
- Make and model: Airbus A330-243F
- Aircraft serial: 1534
- Aircraft time: 37,088 hours, 11,320 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 28,612 hours, 4,637 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: SPSA340152
- Part serial: 7346
- Condition: Cracked
- Location: Cockpit
- Part time: 37,088 hours, 11,320 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DESCENT HAIL CONDITION WAS FOUND CAUSING DAMAGE TO THE TWO WINDSHIELD. THE INSPECTION OF THE AIRCRAFT AND THE REPLACEMENT OF THE TWO FRONT WINDOWS IS IN PROGRESS.
